# SDR USAA2011112800001

- Difficulty date: November 27, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 64,086 hours, 40,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12-16 EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK M1136 WITH SERVICABLE UNIT IAW AMM33-51-51, OPS CHECK NORMAL.
